# SDR CKSA96084

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6161C
- Make and model: Doug DC-8F-55
- Aircraft serial: 45856
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Part number: 4641326N
- Condition: Corroded
- Location: Bs 1490
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION FOUND STA 1490 S-30 LEFT IN AFT ACCESSORY COMPARTMENT SPLICE PLATE CORRODED.  REMOVED AND REPLACED SPLICE PLATE IAW SRM 51-1-21 AND 51-3-1.  TASK NR 80534, CORROSION CARD NR 5600-0551.
